# SDR SIMA20190302005

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM SIDEWALL HAS POSSIBLE CORROSION ABOVE THE CROSSBEAM AFT OF FRAME 49. C/A-REPAIRED THE LT OMEGA BEAM CORROSION ABOVE THE CROSSBEAM AFT OF FRAME 49 IAW ERS-EM-53MR-3680.
